Hi. I'm hoping someone on here can point me in the right direction as I seem to be getting nowhere.
I am in the process of a lupus diagnosis, which is a long time coming.
Last Thursday I had a really funny turn, I very suddenly went hot, clammy, dizzy, disorientated and vague, then got severe chest pains in my heart area. I went to A&E and had some test. The doctor said due to the fact I am being treated for SLE and lupus anticoagulant, have high cholesterol, a high heart rate, family history of heart disease and the general symptoms, he thinks it is possible I had a mild heart attack or angina attack, I was told to take asprin to thin blood, go home, relax and wait for a cardiology appointment.
I have since been feeling very weak, delicate, vague, extermely tired and can only be out of bed for a maximum of 1/2 hour, if I go past this I have another 'funny turn' minus the chest pain. My GP says its nothing to worry about, and although the hospital did everything right I probably had a young doctor who was a bit too blunt and got me worried. I feel like I have been left in limbo without any answers. I am 28 years old.
Does anyone have any ideas?
ive had the same thing happen to me. in the end they told me just about the same thing, but its always good to go to the hospital for things like that with lupus because you never really know what shape your platelets are in and you could have a clot.
I actually just got back from the hospital with my chest pains in my heart area, I've had the pain for 3 days now and it'll keep getting better and worse, it also is painfull when I make sudden movements or take a deep breath (sharp pain). They gave me a bunch of heart tests and they all came back negative. But I was told in a past doctors visit that people with lupus often get pleurisy. I would look into that as well. When I take acetaminophin the pain lessens but doesn't fully go away, just tryin to help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.